# SDR AALA201911219002

- Difficulty date: November 15, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,578 hours, 22,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A83166
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON DOUBLER STRAP ON CABIN CREASE ANGLE AT BS 294.5 AND RBL 68. REPLACED STRAP PER AARD 51-00-05 AND SRM 51-20-01.
